Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 658052, 7 pages
http://dx.doi.org/10.1155/2012/658052
Research Article

Existence of Global Attractors for the Nonlinear Plate Equation with Memory Term

School of Mathematics, Taiyuan University of Technology, Yingze 79 West Street, Shanxi, Taiyuan 030024, China

Received 21 July 2012; Accepted 6 September 2012

Academic Editor: Sebastian Anita

Copyright © 2012 Lifang Niu and Jianwen Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lifang Niu and Jianwen Zhang, “Existence of Global Attractors for the Nonlinear Plate Equation with Memory Term,” Mathematical Problems in Engineering, vol. 2012, Article ID 658052, 7 pages, 2012. doi:10.1155/2012/658052